The representation-ring of a compact Lie group
Publications Mathématiques de l'IHÉS, Volume 34 (1968), pp. 113-128.
@article{PMIHES_1968__34__113_0,
     author = {Segal, Graeme},
     title = {The representation-ring of a compact {Lie} group},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {113--128},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {34},
     year = {1968},
     mrnumber = {248277},
     zbl = {0209.06203},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1968__34__113_0/}
}
TY  - JOUR
AU  - Segal, Graeme
TI  - The representation-ring of a compact Lie group
JO  - Publications Mathématiques de l'IHÉS
PY  - 1968
SP  - 113
EP  - 128
VL  - 34
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1968__34__113_0/
LA  - en
ID  - PMIHES_1968__34__113_0
ER  - 
%0 Journal Article
%A Segal, Graeme
%T The representation-ring of a compact Lie group
%J Publications Mathématiques de l'IHÉS
%D 1968
%P 113-128
%V 34
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_1968__34__113_0/
%G en
%F PMIHES_1968__34__113_0
Segal, Graeme. The representation-ring of a compact Lie group. Publications Mathématiques de l'IHÉS, Volume 34 (1968), pp. 113-128. http://archive.numdam.org/item/PMIHES_1968__34__113_0/

[1] M. F. Atiyah, Characters and cohomology of finite groups, Publ. Math. Inst. des Hautes Études Sci. (Paris), 9 (1961), 23-64. | Numdam | MR | Zbl

[2] M. F. Atiyah and R. Bott, Notes on the Lefschetz fixed-point theorem for elliptic complexes, mimeographed, Harvard, 1964. | Zbl

[3] M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules, Topology, 3 (Suppl. 1) (1964), 3-38. | MR | Zbl

[4] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Differential geometry, Proc. of Symp. in Pure Math., 3 (1961), Amer. Math. Soc., 7-38. | MR | Zbl

[5] R. Bott, Homogeneous vector bundles, Ann. of Math., 66 (1957), 203-248. | MR | Zbl

[6] R. Bott, The index theorem for homogeneous differential operators, in S. S. CAIRNS (éd.), Differential and combinatorial topology, a symposium in honor of Marston Morse, Princeton, 1965. | MR | Zbl

[7] N. Bourbaki, Algèbre commutative, chap. 5-6, Paris, Hermann, 1964.

[8] R. Brauer and J. Tate, On the characters of finite groups, Ann. of Math., 62 (1955), 1-7. | MR | Zbl

[9] C. Chevalley, Theory of Lie groups, Princeton, 1946. | Zbl

[10] Séminaire C. Chevalley I, Classification des groupes de Lie algébriques, Paris, 1956-1958. | EuDML | Zbl

[11] A. Grothendieck, Éléments de géométrie algébrique, Publ. Math. Inst. des Hautes études Sci. (Paris), 4 (1960). | Numdam | Zbl

[12] G. D. Mostow, Cohomology of topological groups and solvmanifolds, Ann. of Math., 73 (1961), 20-48. | MR | Zbl

[13] Séminaire Sophus Lie, I, Paris, 1954-1955.

[14] P. Roquette, Arithmetische Untersuchung des Charakterringes einer endlichen Gruppe, Crelle's J., 190 (1952), 148-168. | EuDML | MR | Zbl

[15] J. De Siebenthal, Sur les groupes de Lie compacts non connexes, Comm. Math. Helv., 31 (1956), 41-89. | EuDML | MR | Zbl